On the solution of variational inequalities
Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1038-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_5_a2,
author = {A. B. Bakushinskii and B. T. Polyak},
title = {On the solution of variational inequalities},
journal = {Doklady Akademii Nauk},
pages = {1038--1041},
year = {1974},
volume = {219},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a2/}
}
A. B. Bakushinskii; B. T. Polyak. On the solution of variational inequalities. Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1038-1041. http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a2/